Had my remicade yesterday afternoon…and tonight I have pretty bad hives on my legs and some labored breathing, anyone else been there? I just took 2 benedryl hopefully it will take the itch and swelling down…and make me sleepy so I don’t scratch my legs off ….any comments or stories wld be awesome!

Hope everyone is doing well!
Take care.
Michelle

 

Medication schedule: Remicade doublel dose every 8 weeks

 






4 thoughts on “Hives”

  1. Hey Michelle,
    Whats up?? How are things going with the hives? Sorry for such a late follow up to you here, I hope they have gotten much better and you and your family are doing great and warming up for a nice summertime!! So are the hives better for you?
    all the best to you,
    Adam

  2. Hi just wondering if anyone has has experience with Azathioprine as a maintence drug for UC? Would love to know your thoughts. Thanks

  3. Hey there,
    Sorry for my late response. Hives were bad on the bottom part of my legs for about a wk after my remicade. Never happened before, but I will just up my benadryl intake before my infusion. Thanks for checking in!

    Hey Adam….is there a specific spot on the site to find a doctor? I looked, and cld b blind but I cldnt find it. Hope u r well. Hows the training going for the half marathon?
    Hope u r well.
    Michelle

    1. Hey MG,
      Training is going good. Actually did a nice bike ride yesterday and I’ve started doing some push-ups after about a 15 year break…

      As for finding a doctor on the site: you can check out the list at the doctor list page that’s good the hives stopped. Have a great day! Adam

Leave a Reply to Adam Cancel reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.